Discussions that mention buspar

Back Problems board


Dustbegone,

My original pain was on the right side and around my lower right rib to waist area- that is gone ( for now). But....I now have pain in my left hip, btt, outside thigh, like sciatic pain. I did not have this before...now I am freaking out hoping they did not hit a nerve. I have ice on it right now.

I don't have anything to take for pain except tyleono Arthritis ( joke). I am on an antidepressant plus Buspar 3-4 x per day so I have been afraid to take anything else all though the docs have offered.
I may soon give in & just become a zombie. I am so scared from all the nightmare stories here- I appreciate being able to read what's happening in the real world, but I am afraid life as I knew it is a thing of the past & I don't think I can cope.

I need sleep-- have been working ( desk work) all afternoon...
Maybe tomorrow will be better. They did say you can hurt more for a few days but that it would pass-- I hope.

thanks~

anxiousinnj
thanks dust- I don't have any problems sleeping. I take my Remeron at night & it is sedatng so I'm out for the count. I do notice if I stay up an hour or so after taking it that the pain is much better. The Buspar seems to work as a mild muscle relaxer or anti spasmodic.- but I only notice that effect for an hour or so after I take the Buspar which is 3-4 times per day.
I really need something during the day so I may try a half of an Ultram & see.
Today the pain * spasm is kicking in again on the right side- the orginal spot & I am discouraged big time. Although they did say to expect increased pain for 2-3 days.
I guess I just have to be patient & wait it out.
I hate not being able to make any plans. And being in the house is getting on my nerves , especially when you can't clean or do anything productive because of pain.

Thanks for your support,

anxiousinnj